# SDR ASAA2021020534055

- Difficulty date: February 5, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 47,835 hours, 14,221 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018160
- Condition: Damaged
- Location: Nr Eng Fan Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG FAN BLADE PLATFORMS MISSING ELASTOMERS OVER 39 INCHES TOTAL LENGTH. GROUNDED - YES. REMOVED AND REPLACED PLATFORMS ON #2 ENG REF T/C 78472010.
